# SDR REXA2022061001161

- Difficulty date: May 12, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: SH670326957
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON GAINING ACCESS TO REMOVED FS295 FRAME FOUND GROUNDING POINT BRACKET AT FS319 STGR21R FOUND TO BE CORRODED.	REPLACED GROUNDING POINT CLEAT PN: SH670-32695-7 AT FS319 STGR21R IAW CRJ-700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
